Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 826564, 8 pages
http://dx.doi.org/10.1155/2013/826564
Research Article

Solutions to the System of Operator Equations , , and on Hilbert -Modules

1Department of Mathematics, Tongji University, Shanghai 200092, China
2Department of Basic Teaching, Jianqiao College, Shanghai 201319, China

Received 12 September 2013; Accepted 4 November 2013

Academic Editor: Antonio M. Peralta

Copyright © 2013 Xiaochun Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaochun Fang, Enran Hou, and Ge Dong, “Solutions to the System of Operator Equations , , and on Hilbert -Modules,” Abstract and Applied Analysis, vol. 2013, Article ID 826564, 8 pages, 2013. https://doi.org/10.1155/2013/826564.